Q. I have started to get lots of acne on my face, particularly on my forehead. Please help me.

Answered by
Dr. Vikash Paudel
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Jun 06, 2020 and last reviewed on: Apr 19, 2021

Hi doctor,

I use to have clear skin. Since moving to a new place, I start to have lots of acne on my face, particularly on my forehead. I thought that it would disappear soon but it has got worse. I did some research and assumed that it has caused due to drinking cow's milk. Even after stopping it, it is not getting disappeared. I notice that I have deep acne while nearing my period, along with small red bumps. I got an acne soap and I am using it for a month now. But I am not sure if it works. Please help me.

#

Hi,

Welcome to icliniq.com.

Acne has a multifactorial etiology. Acne soap does not help you if you have grade 2 acne or other types. You need to take oral and topical medications. For mild grade, you can take topical Clindamycin or Retinoid acid derivative. For higher grades of acne, you need to take oral medicines like Doxycycline, Azithromycin, or Isotretinoin.


Probable diagnosis:

You have acne vulgaris.

Preventive measures:

Cleansing the face with anti-acne face wash helps a lot.


Was this answer helpful?

 | 


Related Questions:
Top 10 Questions on Acne

.. is commonly known as pimples starts in teens. It leads to the lowering of self-esteem, decreased work capacity and some form of permanent scarring. There is a huge misinformation among parents and patients about the disease, thus leaving them perp...   Read full

Acne - Causes, Types, Home Remedies and Treatment Strategy

.. common condition encountered among teens and adults. To decide the protocol for the treatment of acne, it is important for us to know the causes, conditions associated, sites of acne, the cause of acne and factors affecting the onset of acne. Many...   Read full

After starting Isotretinoin, my facial hair has increased. What to do?

Now, I am on Isotretinoin for more than a month and it has really cleared my acne ... Will it become worse if I continue Isotretinoin ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


What Is Epilepsy Or Seizure Disorder?
We all are familiar with the term epilepsy, and always associate it with fits or seizures. But, there is more to it. So,...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.